Maximum likelihood estimation for longitudinal data with truncated observations

Kishan G. Mehrotra, Pandurang M. Kulkarni, Ram C. Tripathi, Joel E. Michalek

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We obtain maximum likelihood estimates of the parameters when the observations on the response variable in a repeated measures design are truncated above a cutpoint. The maximum likelihood equations are solved iteratively using an EM-like procedure. It is observed that these estimates have smaller mean squared error than recently proposed iterative weighted least-squares estimates. The results are applied to data arising from a study of dioxin elimination in Air Force veterans.

Original languageEnglish (US)
Pages (from-to)2975-2988
Number of pages14
JournalStatistics in Medicine
Issue number21
StatePublished - Nov 15 2000

ASJC Scopus subject areas

  • Epidemiology
  • Statistics and Probability


Dive into the research topics of 'Maximum likelihood estimation for longitudinal data with truncated observations'. Together they form a unique fingerprint.

Cite this